Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Continuity of area for harmonic surfaces with boundaries of uniformly bounded length


Authors: K. H. Carlson and L. C. Young
Journal: Proc. Amer. Math. Soc. 3 (1952), 88-91
MSC: Primary 27.2X
MathSciNet review: 0046420
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. C. Young, On the isoperimetric ratio for a harmonic surface, Proc. London Math. Soc. (2) 49 (1947), 396–408. MR 0024151
  • [2] Marston Morse and C. Tompkins, The continuity of the area of harmonic surfaces as a function of the boundary representations, Amer. J. Math. 63 (1941), 825–838. MR 0006027
  • [3] F. Carlson, Arkiv för Matematik, Astronomi och Fysik vol. 29B (1943) no. 11.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0046420-9
Article copyright: © Copyright 1952 American Mathematical Society